Illinois, 2015Flooding in Illinois, June 17 to 30, 2015
June 17 to 30, 2015 · NWS PAH · 10 events in 7 counties and zones
Widespread river flooding occurred as a result of several heavy rain events in June. The remnants of Tropical Storm Bill on the 19th were responsible for widespread heavy rain that drove most of the smaller rivers above flood stage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $16,000
- Crop damage
- $156,000
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread river flooding occurred as a result of several heavy rain events in June. The remnants of Tropical Storm Bill on the 19th were responsible for widespread heavy rain that drove most of the smaller rivers above flood stage. Flooding of the Wabash and Mississippi Rivers was due to excessive rainfall in the upper portions of both river basins. Both Illinois and Indiana recorded their wettest Junes on record. June was also in the top five wettest months on record for both states.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jun 17, 2:21 PM CST, 39 minutes earlier.
Area forecast discussion, Jun 17, 2:21 PM CST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
321 PM CDT WED JUN 17 2015
.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 321 PM CDT WED JUN 17 2015
SCATTERED TO NUMEROUS SHOWERS AND STORMS HAVE DEVELOPED OVER THE
NORTHERN HALF OF THE AREA THIS AFTERNOON...AND ONE STORM HAS
ALREADY PRODUCED WINDS IN EXCESS OF 40 MPH IN THE EVANSVILLE AREA.
FIGURE THAT WILL BE COMMON WITH THE STRONGER STORMS THIS
AFTERNOON. ANY SEVERE THREAT WOULD BE ASSOCIATED WITH MORE
ORGANIZED LINE SEGMENTS...SHOULD ANY DEVELOP. MORE ISOLATED
ACTIVITY OVER THE SOUTHERN HALF OF THE AREA SHOULD REMAIN BELOW
SEVERE LEVELS. THIS ACTIVITY SHOULD DIE OFF BY OR AROUND SUNSET.
MOST OF TONIGHT SHOULD BE DRY ONCE THE DIURNAL CONVECTION
DISSIPATES. THE NEXT ROUND OF CONVECTION SHOULD BE GETTING GOING
AROUND MIDDAY THURSDAY...AS A MID/UPPER-LEVEL DISTURBANCE MOVES
EASTWARD AND INTERACTS WITH THE TROPICAL AIRMASS ACROSS THE
REGION. CANNOT RULE OUT A SEVERE STORM OR TWO WITH DAMAGING
WINDS...BUT SEVERE WEATHER WILL BE MOST LIKELY WITH ANY LINE
SEGMENTS THAT CAN DEVELOP.
AS THIS ACTIVITY DISSIPATES OR MOVES EAST OF THE AREA THURSDAY
EVENING...OUR ATTENTION WILL BE FOCUSED DIRECTLY ON THE REMNANTS
OF BILL APPROACHING FROM THE WEST/SOUTHWEST LATE THURSDAY NIGHT
INTO FRIDAY. THE 12Z MODELS CONTINUE TO PROVIDE A WIDE RANGE OF
SOLUTIONS WITH RESPECT TO QPF FOR OUR REGION...BUT IN GENERAL
SEEM TO BE SLOWING DOWN THE ARRIVAL OF THE SYSTEM. IF THE 12Z NAM
IS CORRECT IT MAY NOT ARRIVE UNTIL EARLY SATURDAY.
THE BOTTOM LINE IS THAT WE WILL NOT BE ISSUING A FLASH FLOOD WATCH
THIS AFTERNOON...BUT WE WILL CONTINUE WITH THE HYDROLOGIC OUTLOOK.
WE JUST DO NOT HAVE ENOUGH CONFIDENCE TO CRAWL THAT FAR OUT ON
THAT LIMB AT THIS POINT IN TIME. WE ARE QUITE CONFIDENT THAT
SIGNIFICANT RIVER FLOODING WILL DEVELOP/CONTINUE ESPECIALLY ACROSS
SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND POSSIBLY SOUTHWEST
INDIANA...AND THAT WILL BE THE MAIN FOCUS OF THE OUTLOOK.
THE OFFICIAL FORECAST CONTINUES TO INDICATE 1 TO 3 INCHES OF RAIN
ASSOCIATED WITH BILL FROM THURSDAY NIGHT THROUGH SATURDAY. THE
GREATEST AMOUNTS WILL BE IN THE NORTHWEST AND THE LEAST IN THE
SOUTHEAST. OF COURSE HIGHER AMOUNTS WILL BE POSSIBLE. ONCE THE
AVAILABLE GUIDANCE PROVIDES A MORE CONSISTENT SIGNAL A FLOOD WATCH
WILL LIKELY BE ISSUED FOR ALL OR PART OF THE FORECAST AREA.
.LONG TERM...(SATURDAY THROUGH WEDNESDAY NIGHT)
ISSUED AT 321 PM CDT WED JUN 17 2015
THE MUDDLED TRANSPORT OF THE CLOSED LOW (REMNANTS OF BILL) THROUGH
ARKANSAS ON FRIDAY WILL BE A BIG KEY TO THE TRANSITION OF THE LOW
OVER THE WFO PAH FORECAST AREA ON SATURDAY. THE GFS/NAM-WRF CONTINUE
TO HAVE A CONSISTENT HANDLE ON THE INITIALIZATION AND GENERAL TREND
FOR THE MOVEMENT OF THE SYSTEM THROUGH THE FORECAST AREA.
BASICALLY TRANSLATED THE HIGHEST QPF AND POPS ALONG AND EAST OF THE
PROGGED POSITION OF LOW ON SATURDAY.
AFTER THE PASSAGE OF THE REMNANTS OF BILL FROM THE AREA SATURDAY
NIGHT, A FAST WNW FLOW ZONAL FLOW DEVELOPS ACROSS THE MIDDLE AND
UPPER MISSISSIPPI VALLEY. THIS FEATURE WILL SERVE AS THE FOCI FOR
MCS DEVELOPMENT ALONG THE NORTHEASTERN EDGE OF THE WFO PAH FORECAST
AREA. ATTEMPTED TO DEPICT THIS IN THE GRIDDED FORECAST, INCLUDING
SOME PROPAGATION OF THE CONVECTIVE ACTIVITY INTO CENTRAL KENTUCKY.
THE UPPER FLOW SHIFTS NORTHEAST IN LATE SUNDAY INTO TUESDAY,
ALLOWING FOR CAPPING ALOFT ACROSS THE WFO PAH FORECAST AREA. BY
WEDNESDAY, A WEAK LOW DEVELOPS NEAR THE WESTERN KS/OK AREA. THIS
SLOWLY PUSHES THE WESTERN LIMB OF THE DOMINANT RIDGE OVER THE AREA
FURTHER EAST...ALLOWING FOR SOME MINOR CONVECTION.
UTILIZING THE BLENDED GUIDANCE INITIALIZATION, LEANED TOWARD THE
GFS/NAM SOLUTION FOR THE REMAINING SENSIBLE WEATHER ELEMENTS FOR
THIS PACKAGE.
&&
.AVIATION...
ISSUED AT 1232 PM CDT WED JUN 17 2015
KEPT THE FORECASTS DRY THROUGH THE PERIOD. ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...BUT
THE COVERAGE IS EXPECTED TO BE TOO SPARSE TO MENTION EXPLICITLY IN
THE TAFS. WILL MONITOR RADAR TRENDS AND ADD TS WHEN IT BECOMES
NECESSARY.
WITH GOOD RADIATIONAL COOLING AND LOTS OF LOW-LEVEL MOISTURE
TONIGHT...SOME MVFR FOG DEVELOPMENT WILL BE POSSIBLE THROUGH
DAYBREAK. OTHERWISE THE FORECASTS ARE VFR.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&
SHORT TERM...DRS
LONG TERM...SMITH
AVIATION...DRS
Hazardous weather outlook, Jun 17, 9:37 AM CST, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1037 AM CDT WED JUN 17 2015
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-181000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1037 AM CDT WED JUN 17 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS CAN BE EXPECTED NORTH OF A PERRYVILLE
MISSOURI TO OWENSBORO KENTUCKY LINE THIS AFTERNOON. A STRAY STRONG
TO SEVERE STORM WITH DAMAGING WINDS CANNOT BE RULED OUT IN THIS
REGION. AN ISOLATED THUNDERSTORM WILL BE POSSIBLE SOUTH OF THIS
LINE. LOCALLY HEAVY RAINFALL AND LIGHTNING WILL BE THE PRIMARY
CONCERNS WITH THE MORE ISOLATED ACTIVITY.
MUCH OF THIS EVENING IS EXPECTED TO BE DRY...BUT CHANCES OF
THUNDERSTORMS WILL INCREASE FROM THE WEST OVERNIGHT. LOCALLY HEAVY
RAINFALL AND LIGHTNING WILL BE THE PRIMARY CONCERNS.
HEAT INDICES WILL TOP OUT FROM 95 TO 100 FOR MUCH OF THE REGION
THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THE REMNANTS OF BILL ARE FORECAST TO MOVE ACROSS THE AREA FROM
MIDDAY FRIDAY THROUGH EARLY SATURDAY. THERE WILL CONTINUE TO BE A
GOOD CHANCE OF THUNDERSTORMS ACROSS THE REGION...ESPECIALLY NORTH
AND WEST OF THE OHIO RIVER THURSDAY THROUGH EARLY SATURDAY.
ISOLATED STRONG TO SEVERE STORMS CAPABLE OF STRONG WINDS AND HAIL
CANNOT BE RULED OUT. GUSTY GRADIENT WINDS COULD DEVELOP FRIDAY
AFTERNOON AND NIGHT AS WELL. ADDITIONALLY THERE IS A CONCERN FOR
HEAVY RAIN...ESPECIALLY FRIDAY THROUGH EARLY SATURDAY. REFER TO
THE HYDROLOGIC OUTLOOK FOR DETAILS. A SMALL CHANCE OF
THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED NORTH OF A PERRYVILLE MISSOURI
TO OWENSBORO KENTUCKY LINE THIS AFTERNOON.
DRS
In the hours before
Local storm report, Jun 17, 9:18 AM CST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1018 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG 3 SE HAUBSTADT 38.17N 87.54W
06/17/2015 GIBSON IN LAW ENFORCEMENT
CONSTRUCTION SIGNS BLOWN DOWN AT THE INTERSECTION OF
HIGHWAYS 41 AND 68. TIME RADAR ESTIMATED...REPORT
RECEIVED BY GIBSON COUNTY SHERRIFS OFFICE AT 1237 AM CDT.
&&
K. SMITHLocal storm report, Jun 17, 9:28 AM CST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
1028 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM HAIL 8 W EVANSVILLE 37.98N 87.69W
06/16/2015 M1.00 INCH VANDERBURGH IN PUBLIC
REPORT VIA SOCIAL MEDIA PHOTO INCLUDED.
1215 AM TSTM WND DMG 3 SE HAUBSTADT 38.17N 87.54W
06/17/2015 GIBSON IN LAW ENFORCEMENT
CONSTRUCTION SIGNS BLOWN DOWN AT THE INTERSECTION OF
HIGHWAYS 41 AND 68. TIME RADAR ESTIMATED...REPORT
RECEIVED BY GIBSON COUNTY SHERRIFS OFFICE AT 1237 AM CDT.
1240 AM TSTM WND DMG HARRISBURG 37.74N 88.55W
06/17/2015 SALINE IL LAW ENFORCEMENT
COUPLE TREES DOWN IN TOWN ALONG WITH POWER LINES SNAPPED
0100 AM TSTM WND DMG 2 S JUNCTION 37.69N 88.24W
06/17/2015 GALLATIN IL TRAINED SPOTTER
SOME TREE DAMAGE WITH LIMBS - GREATER THAN 2 INCH
DIAMETER - DOWN. CORN FIELDS HAVE QUITE A BIT OF DAMAGE
WITH SEVERAL FIELDS HAVING CROPS FLATTENED OR LEANING.
ESTIMATED WIND SPEED 50 MPH. ALSO HEAVY RAIN BETWEEN 1.75
TO 1.99 INCHES OCCURRED IN 1.5 HOURS.
&&
K. SMITHSpecial weather statement, Jun 17, 1:00 PM CST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
200 PM CDT WED JUN 17 2015
INZ086-087-KYZ018-171930-
WARRICK IN-VANDERBURGH IN-HENDERSON KY-
200 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VANDERBURGH...
SOUTHWESTERN WARRICK AND NORTHEASTERN HENDERSON COUNTIES UNTIL 230 PM
CDT...
AT 159 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEWBURGH...MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EVANSVILLE...HENDERSON AND NEWBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PADUCAH.
&&
LAT...LON 3786 8752 3793 8758 3801 8735 3791 8728
TIME...MOT...LOC 1859Z 251DEG 24KT 3794 8748
SMITH
Special weather statement, Jun 17, 1:04 PM CST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
204 PM CDT WED JUN 17 2015
INZ081-085>087-171945-
WARRICK IN-VANDERBURGH IN-GIBSON IN-POSEY IN-
204 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GIBSON...NORTHERN
VANDERBURGH...EAST CENTRAL POSEY AND NORTHWESTERN WARRICK COUNTIES
UNTIL 245 PM CDT...
AT 204 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DARMSTADT...OR 7 MILES NORTHWEST OF MELODY HILL...MOVING EAST AT 30
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DARMSTADT...LYNNVILLE AND ELBERFELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PADUCAH.
&&
LAT...LON 3802 8769 3814 8773 3823 8732 3808 8732
TIME...MOT...LOC 1904Z 254DEG 26KT 3808 8763
SMITH
Local storm report, Jun 17, 1:28 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
228 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND GST EVANSVILLE 37.98N 87.54W
06/17/2015 M42 MPH VANDERBURGH IN ASOS
&&
K. SMITHSpecial weather statement, Jun 17, 1:56 PM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
256 PM CDT WED JUN 17 2015
MOZ076-172015-
PERRY MO-
256 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PERRY COUNTY UNTIL
315 PM CDT...
AT 256 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. MARY...OR NEAR CHESTER...MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHESTER AND LITHIUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3788 8980 3786 8980 3786 8978 3785 8974
3781 8969 3777 8993 3784 8998 3787 8994
3787 8990 3790 8986 3791 8984
TIME...MOT...LOC 1956Z 247DEG 30KT 3783 8987
SMITHFlood, Alexander
- When
- June 17, 3:00 PM CST to June 30, 11:59 PM CST
- Where
- Alexander County, 0.89 mi SSW of Thebes Jct to 0.75 mi W of East Cape Girardeau
- Cause
- Heavy Rain
- Property damage
- $5,000
- Crop damage
- $100,000
- Reported by
- River/Stream Gage
- Coordinates
- 37.188, -89.456
Moderate flooding occurred on the Mississippi River. At the Thebes river gage, the river crested at 41.75 feet on the 24th. Flood stage is 33 feet. This was comparable to the flood of July, 2008. Extensive flooding of lowland fields occurred, including many acres of cropland. Residents of small communities such as Thebes and Gale were forced to evacuate or use boats to access their homes. Most roads leading to riverfront property were cut off by floodwaters. Some basements were flooded. Backwater flooding along tributary creeks affected many areas, including the inland community of McClure. Flooded streets in McClure impacted several families, who needed a boat to safely reach their homes. The flooding continued into July.
Flood, Union
- When
- June 17, 3:00 PM CST to June 30, 11:59 PM CST
- Where
- Union County, Ware to 2.06 mi W of Aldridge
- Cause
- Heavy Rain
- Crop damage
- $30,000
- Reported by
- Broadcast Media
- Coordinates
- 37.450, -89.400
Moderate flooding occurred on the Mississippi River. Extensive flooding of lowland fields occurred, including many acres of cropland. Most roads leading to riverfront property were cut off by floodwaters. Backwater flooding along tributary creeks such as Clear Creek affected some residents south and west of Jonesboro and Cobden. Several residents were forced to evacuate or use boats to access their homes. The flooding continued into July.
Flood, Jackson
- When
- June 17, 3:00 PM CST to June 30, 11:59 PM CST
- Where
- Jackson County, Grand Tower to 2.47 mi ENE of Grand Tower
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 37.630, -89.500
Moderate flooding occurred along the Mississippi River. Parts of Devil's Backbone Park in Grand Tower were underwater. The flooding continued into July.
Flood, Jackson
- When
- June 17, 7:45 PM CST to June 30, 11:59 PM CST
- Where
- Jackson County, 1.69 mi NE of Grimsby to 1.23 mi W of Murphysboro
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- River/Stream Gage
- Coordinates
- 37.770, -89.431
Moderate flooding occurred along the Big Muddy River. At the Murphysboro river gage, the river crested at 31.22 feet on the 23rd. Flood stage is 22 feet. There was considerable flooding of low-lying areas, including a riverside park and some fields. A few streets near the river were flooded. This was similar to the flood of June, 2013. The flooding continued into July.
Flood, White
- When
- June 19, 1:00 AM CST to June 30, 11:59 PM CST
- Where
- White County, Carmi to 1.22 mi SE of Trumbull
- Cause
- Heavy Rain
- Property damage
- $2,000
- Crop damage
- $10,000
- Reported by
- River/Stream Gage
- Coordinates
- 38.080, -88.170
Moderate flooding occurred along the Little Wabash River. At the Carmi river gage, the river crested at 34.52 feet on the 28th. Flood stage is 27 feet. Areas near Routes 1 and 14 in Carmi flooded. County roads were inundated. The river remained above flood stage into July.
Flood, Franklin
- When
- June 20, 7:00 PM CST to June 29, 9:00 PM CST
- Where
- Franklin County, Plumfield to 3.32 mi SSW of Zeigler Jct
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 37.880, -89.000
Minor flooding occurred along the Big Muddy River. Low-lying fields and woodlands near the river were inundated.
Flood, Alexander
- When
- June 20, 8:00 PM CST to June 30, 11:59 PM CST
- Where
- Alexander County, 0.83 mi ENE of Cairo to 2.73 mi E of Cairo
- Cause
- Heavy Rain
- Property damage
- $1,000
- Crop damage
- $4,000
- Reported by
- River/Stream Gage
- Coordinates
- 37.006, -89.167
Minor flooding occurred along the Ohio River. The flooding inundated mainly agricultural bottomland and low lying areas. Parts of Fort Defiance State Park at the confluence of the Mississippi River were flooded. The flooding continued into July.
Flood, Wabash
- When
- June 20, 9:00 PM CST to June 30, 11:59 PM CST
- Where
- Wabash County, Mt Carmel to 1.39 mi ESE of Mt Carmel
- Cause
- Heavy Rain
- Property damage
- $4,000
- Crop damage
- $8,000
- Reported by
- River/Stream Gage
- Coordinates
- 38.420, -87.770
Moderate flooding occurred on the Wabash River. At the Mount Carmel river gage, the river crested at 25.8 feet on the 29th. Flood stage is 19 feet. Extensive lowland flooding occurred. Numerous local river roads were flooded. Some mobile homes were moved out of the flood plain. Installation of flood gate A at Mount Carmel was necessary. Access to local camp sites and river cabins was blocked, but there was minimal impact to commercial activities because of the gate closure. County Road 1280 E was flooded. Some nearby oil fields were inaccessible. A couple of streets in the city were flooded. The flooding continued into July.
Flood, White
- When
- June 21, 10:00 AM CST to June 30, 11:59 PM CST
- Where
- White County, 5.6 mi ESE of Garnerville to 2.9 mi S of Rising Sun
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.081, -87.960
Minor flooding occurred along the Wabash River. Some low-lying fields and woodlands were inundated. The flooding continued into July.
Flood, Pulaski
- When
- June 22, 3:00 PM CST to June 30, 11:59 PM CST
- Where
- Pulaski County, 0.7 mi SE of Olmsted to 2.32 mi NW of Olmsted
- Cause
- Heavy Rain
- Property damage
- $1,000
- Crop damage
- $4,000
- Reported by
- River/Stream Gage
- Coordinates
- 37.173, -89.070
Minor flooding occurred along the Ohio River. The flooding inundated mainly agricultural bottomland and low lying areas. The flooding continued into July.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Oklahoma, June 17 to 18, 20152 deaths · $5.0 million · 21 events
- Rip Current in Florida, June 17, 20151 death · 4 injured · 1 event
- Tornado and Flash Flooding in Texas, June 17, 2015$2.6 million · EF0 · 14 events
- Flash Flooding and Heavy Rain in Texas, June 17 to 18, 2015$2.1 million · 3 events
- Tornado and Hail in West Virginia, June 17, 2015$306,000 · EF1 · 4 events
- Damaging Winds and Lightning Strike in Georgia, June 17 to 18, 2015$422,000 · 65 kt wind · 21 events
- Wildfire in California, June 17 to 30, 2015$900,000 · 1 event
- Hail and Damaging Winds in South Dakota, June 17, 2015$350,000 · 1.75 in hail · 6 events
- Hail and Damaging Winds in Virginia, June 17, 2015$69,000 · 1 in hail · 25 events
- Hail in South Dakota, June 17, 2015$100,000 · 1.75 in hail · 10 events
- Wildfire in Arizona, June 17 to 27, 2015$150,000 · 1 event
- Tornado in Oklahoma, June 17, 2015$150,000 · EF0 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 579931, 580270, 580272, 579935, 579937, 579933, 579927, 579941, 579940, 579929.